MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.103776

Медицинская библиотека · Cureus · 2026

Ceftriaxone-Induced Immune Hemolytic Anemia and Subsequent Disseminated Intravascular Coagulation.

Pham Hunter T, Bach Jennifer, Kolacki Christian, Jones Jeffery S, DeBruine Nathan

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced immune hemolytic anemia (DIIHA) is a rare but potentially life-threatening complication, most often associated with β-lactam antibiotics such as ceftriaxone. We report a 78-year-old woman who developed abrupt clinical deterioration and disseminated intravascular coagulation (DIC) within 30 minutes of ceftriaxone administration for pneumonia, resulting in death eight hours after exposure despite aggressive resuscitation. Laboratory studies confirmed ceftriaxone-dependent antibodies and a positive direct antiglobulin test (DAT), establishing the diagnosis of ceftriaxone-induced DIIHA with secondary DIC. This case underscores the fulminant and often fatal course of ceftriaxone-induced hemolytic anemia and highlights the critical importance of swift recognition and discontinuation of suspected offending agents in patients presenting with acute hemolysis and coagulopathy following antibiotic therapy.

Для цитирования: Pham Hunter T, Bach Jennifer, Kolacki Christian, Jones Jeffery S, DeBruine Nathan. Ceftriaxone-Induced Immune Hemolytic Anemia and Subsequent Disseminated Intravascular Coagulation.. Cureus. 2026. DOI: 10.7759/cureus.103776.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.